Show simple item record Al-Kenani, A. N. Mavron, Vassili C. 2008-12-08T10:17:57Z 2008-12-08T10:17:57Z 2003
dc.identifier.citation Al-Kenani , A N & Mavron , V C 2003 , ' Non-tactical symmetric nets ' Journal of the London Mathematical Society , vol 67 , no. 2 , pp. 273-288 . DOI: 10.1112/S0024610702004052 en
dc.identifier.issn 0024-6107
dc.identifier.other PURE: 88995
dc.identifier.other PURE UUID: 0a0f9afe-fef9-49e3-addb-88da6ae52a69
dc.identifier.other dspace: 2160/1430
dc.description Mavron, Vassili; Al-Kenani, A.N., (2003) 'Non-tactical symmetric nets', Journal of the London Mathematical Society 67(2) pp.273-288 RAE2008 en
dc.description.abstract Until recently, the known symmetric nets were class-regular and therefore satisfied a certain geometric condition that defines the class of nets known as tactical symmetric nets. Thus the known symmetric nets were tactical. This paper gives a general method of construction for non-tactical symmetric nets, which are therefore not class-regular. It is not known whether there are tactical symmetric nets which are not class regular. en
dc.format.extent 16 en
dc.language.iso eng
dc.relation.ispartof Journal of the London Mathematical Society en
dc.rights en
dc.title Non-tactical symmetric nets en
dc.type /dk/atira/pure/researchoutput/researchoutputtypes/contributiontojournal/article en
dc.contributor.institution Department of Physics en
dc.contributor.institution Algebraic Combinatorics en
dc.description.status Peer reviewed en

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair

Advanced Search